Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains

J. Limaco, S. B. de Menezes, C. Vaz & J. F. Montenegro

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 78–85 · doi.org/10.3844/jmssp.2005.78.85

6,610 accesses4,456 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study we showed the existence of weak solutions of equations that represent flows of a non-homogeneous viscous incompressible fluids in a non cylindrical domain in R3 . The classical Navier-stokes equation is a particular case of the equations here considered.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Limaco, J., de Menezes, S. B., Vaz, C. & Montenegro, J. F. (2005). On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains. Journal of Mathematics and Statistics, 1(1), 78–85. https://doi.org/10.3844/jmssp.2005.78.85

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On a Problem Connected with Navier-stokes Equations in Non Cylindrical DomainsJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 78–85 · © Science PublicationsDownload